# SDR AWXA0001853

- Difficulty date: June 12, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 7,035 hours, 2,698 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: E042901
- Condition: Blown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - UNSCHEDULED LANDING - EMERGENCY DECLARED - 6/7/01 - FLT 116 - ABOUT 1 HR INTO FLIGHT FROM CMH TO LAS AT FL 350, UPON TURNING THE DOME LIGHT ON A BRIGHT FLASH AND A LOUD POP IN THE AREA OF TOP C/B PANEL; THE DOME LIGHT WENT OUT; CHECKED C/B'S, NONE POPPED.  CREW SMELLED ELEC SMOKE & FUMES; DONNED OXYGEN MASKS, DECLARED EMERGENCY, PREPARED CABIN & LANDED AT STL; AFTER CLEARING THE RUNWAY CHECKED FOR FUMES, NONE PRESENT, TERMINATED EMERGENCY & TAXIED TO THE GATE.  STL MX FOUND THE FIRST OFFICER'S DOME LIGHT BULB BLOWN; RELAMPED AND FUNCTIONALLY CHECKED NORMAL.  VISUALLY INSPECTED WIRING BEHIND C/B PANELS 121VU & 122VU, NO DISCREPANCIES FOUND; THE A/C RETURNED TO SERVICE.
